# SDR VNAA202312010001

- Difficulty date: December 1, 2023
- Submitted: December 2, 2023
- Operation: Air carrier
- Aircraft: N535EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10313
- Aircraft time: 40,725 hours, 30,328 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670370653
- Condition: Corroded
- Part time: 30,328 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN 116919 DISCREPANCY: FRAME AT FS863 CORRODED ON AFT FACE BETWEEN STR26L-STR26R. CORRECTIVE ACTION: REPAIRED DAMAGE I.A.W. OLIVER WYMAN CAVOK EA 23-C7-53-1520 REV.IR, DATED 11/09/2023
